MathSciNet Relay Station
MathSciNet bibliographic data
MR2466622 34B10
Lin, Xiaojie; Du, Zengji; Liu, Wenbin Uniqueness and existence results for a third-order nonlinear multi-point boundary value problem. Appl. Math. Comput. 205 (2008), no. 1, 187–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement